Polynomials of best approximation and some of their properties
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 189-194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_3_a21,
author = {I. I. \`Eterman},
title = {Polynomials of best approximation and some of their properties},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {189--194},
year = {1962},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_3_a21/}
}
I. I. Èterman. Polynomials of best approximation and some of their properties. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 189-194. http://geodesic.mathdoc.fr/item/IVM_1962_3_a21/